MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO BURR HOLE COVER 17MM DIA; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO BURR HOLE COVER 17MM DIA; BONE PLATE
Model Number 421.527
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a microvascular decompression procedure due to trigeminal neuralgia.The patient was implanted with burr hole cover and an unknown mesh plates.There was a surgical time of 135 minutes.There were no intra-operative complications.The duration of follow up was of 1751 days.The healing status/ radiographic outcomes at final follow-up was that the patient reports delayed facial numbness after gamma knife and reported 100% improvement.The patient was pleased with results of gamma knife but her pain recurred two weeks ago, but she feels this is associated with nasal drainage.Left medial sphenoid encephalocele - stable after middle fossa craniotomy.The patient underwent reoperation because of the left frontal/temporal craniotomy for repair of meningoencephalocele and gamma knife radiosurgery for right-sided trigeminal neuralgia.The procedure and patient outcome were unknown.This is report 1 of 3 for (b)(4).

Brand Name
TI LOW PROFILE NEURO BURR HOLE COVER 17MM DIA
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10424703
Report Number2939274-2020-03615
Device Sequence Number3105106
Product Code JEY
UDI-Device Identifier10887587050591
UDI-Public(01)10887587050591
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K022012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number421.527
Device Catalogue Number421.527
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date08/19/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: CMF; UNK - SCREWS: CMF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR